# SDR HALA2013051300057

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 90,360 hours, 16,140 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB AFTER TAKE OFF, FIRE/ OVERHEAT SYS ON EICAS ILLUMINATED, STATUS MESSAGE RT ENG FIRE LP2 AND RT ENG FIRE LP1 DISPLAYED.  RETURNED TO LAND.  CYCLED RT-ENG FIRE DETECTOR CIRCUIT BREAKERS, AFTER THEN FIRE & OVERHEAT TEST OK IAW AMM26-10-00, NO STATUS MESSAGE.
